# SDR CA980616007

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC250
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, NR 1 INVERTER DROPPED OFF-LINE. T HE NR 2 INVERTER WAS SELECTED AND IT ALSO DROPPED OFF-LINE.   AFTER APPROXIMATELY 1/2 HOUR INTO FLIGHT, THE INVERTERS CAME ON-LINE.  MAINTENANCE INVESTIGATION REVEALED MOISTURE WAS PRESENT AROUND THE INVERTERS AND CONNECTORS.  THE CONNECTORS WERE CLEANED AND TREATED WITH CPC.  FUNCTIONAL CHECK CARRIED OUT SERVICEABLE.
